# SDR AALA972441

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON 'T' ANGLE SUPPORT UNDER NR 1 ROLLER TRAY.  SPLICED IN NEW TOP CAP PER SRM 53-10-15, ALODINE, PAINT PER SRM 51-75-10.  (M)
